# SDR 2010F00171

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK COMMON TO FRAME 23-29 CORRODED BEYOND SRM LIMITS. (LEVEL II)  BLENDED OUT SCRATCHES AND CORROSION AT FR 27 LBL325 IAW ATR 72 SRM 51-21-58 REV 77.  FOUND TO BE OUT OF LIMITS IAW ATR 72 SRM 53-00-00 REV 77 FIG 304.  REMOVED LT I/B SEAT TRACK FROM 6" FWD OF FR 25 TO FR 29 IAW ATR 72 SRM 51-25-04 REV 77.  FABRICATED FWD AND AFT SEAT TRACK SPLICES AND DRILLED PER ATR 72 SRM 53-00-00 FIG 434.  INSTALLED NEW SECTION OF SEAT TRACK AND SPLICES ON FWD AND MID TRACK LOCATIONS PER ATR 72 SRM 53-00-00 FIG 434 REV 77.
